# SDR F06037

- Difficulty date: March 13, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 13,115 hours, 12,181 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 12317028403
- Condition: Failed
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN AILERON CHECK ON GROUND, THE CREW HEARD A BINDING SOUND.  MAINTENANCE WENT OUT TO INSPECT AND FOUND THAT THE AILERON CABLE SNAPPED IN THE AILERON QUADRANT AREA.  MAINTENANCE REMOVED AND REPLACED CABLE.
